# SDR COMA9660039

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 857SD100
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT ZERO DEGREES.  REPLACED DAMAGED FLAP FLEX DRIVE CABLE.
